MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC FEMORAL STEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC FEMORAL STEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Complaint sample was returned and reviewed against the reported event.Six boxes were returned and evaluated, noting the sterile barrier has been broken on three of the boxes.The other three remain intact.Dhr was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet is conforming to specification.The investigation has concluded that the root cause of the reported event is likely to be damage during transit.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01297, 0001825034 - 2020 - 01300.
 
Event or Problem Description
It was reported that during stock investigation, it was found that the sterile packages were damaged.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
TAPERLOC FEMORAL STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10314495
Report Number0001825034-2020-01299
Device Sequence Number11031402
Product Code LPH
UDI-Device Identifier00880304517455
UDI-Public(01)00880304517455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-149080
Device Lot Number6196830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1